# SDR UALA2010042101335

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 55,198 hours, 8,162 cycles
- Engine: Pwa PW4090
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129117003
- Part serial: 0408
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE MSG WAS DISPLAYED ON EICAS.  APPX 1 HR AFTER DEPARTURE FUEL IMBALANCE MSG WAS DISPLAYED ON EICAS. READINGS WERE L-64.4 CTR-16.3 R-61.1. APPX 20 MIN LATER READINGS WERE L-64.5 CTR-11.1 R-59.9 TOTALIZER READING TO CALCULATED WITHIN 700 LBS. CREW ACP FUEL LEAK CHK, ALL OK. SUSPECT POSSIBLE EARLY BURN FROM RT TANK DUE TO WEAK RT CTR PUMP. DF'D RT CTR TANK FUEL PUMP. REPLACED RT CTR FUEL PUMP.  OPS OK.
